# SDR AALA200800989

- Difficulty date: April 16, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MOUNTED EMERGENCY LIGHTS AT FIRST CLASS F5 GALLEY CLOSET INOPERATIVE.  REPLACED BATTERY PACK FOR MOUNTED EMERGENCY LIGHTS AT FIRST CLASS F5 GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
